# SDR SWAA950666

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N53SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21534
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringers
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND STRINGER 3L CORRODED UNDER FASTENER BETWEEN BS 380 AND 400.  ALSO, FOUND S11R CORRODED BETWEEN BS 478 AND 484.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
